| Model Number |
H74939171120670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit g4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was observed that the balloon was ruptured.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.Investigation results: device evaluated by mfr: the mustang 12.0 x 60, 75cm device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning approximately 1mm proximal of the distal markerband and extending approximately 37mm proximally across the balloon material.The rated burst pressure for this device as per specification 90519237 is 14 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the mustang device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, it was observed that the balloon was ruptured.There were no patient complications as a result of this event.It was further reported that the 100% stenosed target lesion was located in the severely tortuous and severely calcified arteriovenous fistula (avf).The balloon ruptured upon third inflation for 1 minute.The procedure was completed with a different device.
Event or Problem Description